Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

On 4/n = 1/x + 1/y = 1/z

William A. Webb
Proceedings of the American Mathematical Society
Vol. 25, No. 3 (Jul., 1970), pp. 578-584
DOI: 10.2307/2036647
Stable URL: http://www.jstor.org/stable/2036647
Page Count: 7

You can always find the topics here!

Topics: Integers, Prime numbers, Fractions, Mathematical congruence, Mathematics
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On 4/n = 1/x + 1/y = 1/z
Preview not available

Abstract

It is shown that the number of positive integers n ≤ N for which 4/n = 1/x + 1/y + 1/z is not solvable in positive integers, is less than a constant times N/(log N)7/4.

Page Thumbnails

  • Thumbnail: Page 
578
    578
  • Thumbnail: Page 
579
    579
  • Thumbnail: Page 
580
    580
  • Thumbnail: Page 
581
    581
  • Thumbnail: Page 
582
    582
  • Thumbnail: Page 
583
    583
  • Thumbnail: Page 
584
    584